# SDR AALA20120412030

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 45,540 hours, 6,035 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10D BOTH SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  FOUND WIRE BROKEN UNDER SEAT AT CONNECTOR.  REPLACED CONNECTOR.  OPS CHECKED NORMAL.
